|take PEP two months
May 8, 2013
Hello¡A I took combivir already two months.(pep two times) Will combivir cause any long-term side effect? BTW will combivir produce hiv virus in my body to make me infected?
Thank you for your help!
| Response from Dr. Henry
2 months of Combivir in the setting of post exposure prophyyaxis would rarely cause any long term health problems. Combivir prevent HIV from multiplying and does not cause virus to grow. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Runny Nose An Acute Symptom Of HIV?
- Burning Penis After Anal Sex Worried I Have HIV
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Painful Red Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Sore On Penis After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.